Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    vertigo and the flu shot
    avatar
    Denise1234 posted:
    I got the flu shot a few weeks ago. Now I have developed vertigo. I keep hearing that it is not a side effect from the flu shot, but... I also keep hearing more and more people saying they have gotten vertigo after receiving the flu shot. I have never had vertigo and now after 4 days with it I have to see a specialist. I think there is a corolation. I have also heard that some people get vertigo and never get rid of it. I am so praying this is not the case because it is horrible. I have missed several days of work already and could lose my job if it keeps up. Anyone have any advice. I could sure use some right now. HELP
    Reply
     
    avatar
    Jimscreen responded:
    I had a flu shot at 7:30 am on October 16th. By 4:30 am the next day I was experiencing vertigo. I had a hard time standing after getting up from sleeping. I am still experiencing it now 4 days later. I have no other symptoms. I have never had a reaction to a flu shot before. I wish someone could explain what is happening or provide a solution. I have not seen a Dr. yet, but may soon.

    I noticed that someone else posted on WebMD a similar vertigo reaction. Here is the link. http://forums.webmd.com/3/cold-and-flu-exchange/forum/5853
     
    avatar
    Jimscreen responded:
    I would also encourage you to report your reaction to the Vaccine Adverse Event Reporting System which is monitored by the CDC. http://vaers.hhs.gov/index


    Helpful Tips

    Your Home Black BagExpert
    Doctors used to carry black bags containing all the medical tools they would need for a home visit. Of course, that rarely happens anymore. ... More
    Was this Helpful?
    32 of 54 found this helpful

    Expert Blog

    Focus on Flu

    Find answers to your questions about seasonal flu issues and answers to your concerns about the flu season and H1N1...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.